MAUDE Adverse Event Report: MASIMO - 40 PARKER RAINBOW R1 25L; OXIMETER

MASIMO - 40 PARKER RAINBOW R1 25L; OXIMETER
Model Number 2414
Medical Device Problem Codes Device Displays Incorrect Message (2591); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported: "sensor failure with r125l rainbow sensor losing sphb measurements during use.Error message reads ¿spo2 only".Sensor did not display sphb as expected giving ¿spo2 only" message.Or environment during cardiac catheterization on infant with congenital heart defect.Patient is under sterile drapes with no access to sensor during surgery." no consequences or impact to patient was reported.

Brand Name
RAINBOW R1 25L
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6907121
Report Number2031172-2017-00914
Device Sequence Number745902
Product Code DQA
UDI-Device Identifier10843997002322
UDI-Public10843997002322
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K081659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2020
Device Model Number2414
Device Catalogue Number2414
Device Lot NumberR17GXH
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2017
Initial Report FDA Received Date10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1